# SDR AALA201808089022

- Difficulty date: July 17, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 51,442 hours, 21,346 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 149A7555
- Condition: Missing
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A WALK AROUND, THE FLIGHT CREW FOUND 2 PANELS AFT OF THE RIGHT HAND WHEEL WELL MISSING (194DR & 194E).  MAINTENANCE FOUND THE UNDERLYING FAIRING STRUCTURE MISSING AND DETERMINED THAT THIS STRUCTURE HAD BEEN FRETTING AND BROKEN PRIOR TO THIS EVENT. THE REMAINING PIECES OF THE BROKEN PARTS HAD NO CLEAN EDGES AND WERE DIRTY WITH EVIDENCE OF WEAR. MAINTENANCE INSTALLED NEW PANELS (194DR  & 194E PN:149A7555) ALONG WITH REPAIRING THE UNDERLYING STRUCTURE AS REQUIRED.
